# SDR SWAA2020051828414

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH Z ANGLE CORRODED AT BS 500I TO 500D +12' WL 160 LBL 22'. / ACCOMPLSIHED REPAIR ON W/O #40456/1400/0005 DEFECT NO Y173414. EVAULATED CORROSION ON FWD CARGO L/H Z ANGLE AT STA 500D+12' TO STA 500I; LBL 22 AND WL160 FOUND OUT OF LIMITS DUE TO CORROSION ON FASTENER HOLE IAW SRM 53-00-53-1A-2 DET D (ZEE ANGLE) PN 143A750H87
